Successfully reported this slideshow.
We use your LinkedIn profile and activity data to personalize ads and to show you more relevant ads. You can change your ad preferences anytime.

Young Professionals Forum.Cz Creative Coffee Club Agenda And Minutes 22 Sep2010

1,852 views

Published on

Young professionalsforum.cz creative coffee club meeting in Moscow - agenda and minutes - 22 Sept 2010.

Agenda on FB:
http://www.facebook.com/event.php?eid=115713505152850

  • Be the first to comment

  • Be the first to like this

Young Professionals Forum.Cz Creative Coffee Club Agenda And Minutes 22 Sep2010

  1. 1. Moderated by Ivan Vlasyuk, Project Manager ivan.vlasyuk@morkva.biz
  2. 2. AGENDA: CCC meeting 22nd Sept, one time in Moscow TOPIC: Event management - how to organize networking events SPECIAL TREAT: our sponsor Starbucks will provide free coffee samples and muffins along with educational 5min history on the origin of the coffee. WHEN: Wednesday, 22nd September, 19:30 to 21:00 DURATION: 90min WHERE: Starbucks, 2nd floor, Pokrovka 5,10min from Metro Kitaj Gorod. MAP: http://tinyurl.com/32mzol4 COST: free Topic: How to start up your own business Location: Starbucks, WENCESLAS SQUARE, 2nd floor Agenda (item - owner - time - outcome): ●19:15 - arrivals and registration – 15min ●19:30 - coffee tasting guided by and history on the specific coffee - Starbucks representative – 10min ●19:40 - CCC concept presentation - Ivan – 5min ●19:45 - round table and introductions - everyone – 15min ●20:00 - open unmoderated discussion - feel free to share your experiences – 45min: -what event you have organized? -what were your objectives? -what went good in organization? -what went wrong in organization? -how did you measure your success? ●20:45 - summary and wrap up - Ivan – 15min ●21:00 - end of discussion ●after 21:00 - free networking / contacts and biz cards exchange Wed, 22 Sep, 2010 Moscow, Russian Federation 2
  3. 3. Minutes taken, slide 1 ● Attendees: – Olga, Oleg, Yana, Sasha, Ivan ● Coffee presented – Dike Plase...Roast – Important steps of tasting – aroma, fragrance, saturation, taste ● Important steps to organize event – what is your idea? Why do it? What is your benefit? ● Use social media to invite people. – Most effective for inivtes to this Moscow meeting was AsmallWorld.net site – Vkontakte.ru and Facebook.com invites did not attract people for this 1st time ever event in Moscow. ● The value of social networking event – meet new people, exchange business cards and follow up if there is any further interest for business or socially. ● Key questions to ask for planning / organizing your event: – Who are you? What do you want? What is your message/what do you want to say? Who is your audience (who are they and what do they want to know and /or to hear)? What is the content/structure of your presentation? ● 2 recommended motivational Videos: ● Everybody's Free to Wear Sunscreen! (Original + English Subtitles) http://www.youtube.com/watch?v=xfq_A8nXMsQ ● Steve Jobs' 2005 Stanford Commencement Address : http://www.youtube.com/watch?v=UF8uR6Z6KLc Wed, 22 Sep, 2010 Moscow, Russian Federation 3
  4. 4. Basic Info Name: Young Professionals Forum Category: Organizations - Community Organizations Description: The Young Professionals Forum is devoted to providing young professionals with the skills, contacts, and opportunities to help them succeed and become active members of the business community. Privacy Type: Open: All content is public www.youngprofessionalsforum.cz http://www.facebook.com/group.php?gid=21748200412 This event pages: http://www.asmallworld.net/events/4229269 http://www.facebook.com/event.php?eid=115713505152850 http://vkontakte.ru/event20143164 http://www.v2v.net/actions/creative-coffee-club-moscow/new Ivan Vlasyuk, Project Manager ivan.vlasyuk@morkva.biz Wed, 22 Sep, 2010 Moscow, Russian Federation 4

×